U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

What causes tingling in hands and feet after thyroidectomy

A 62-year-old female asked:
Dr. Jeffrey Clemens
General Surgery 38 years experience
Check calcium level: This could be a symptom of low calcium (hypocalcemia), which can occur after thyroidectomy. This can become serious, so would get back to your surgeon... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 38-year-old member asked:
Dr. Ronald Krauser
A Verified Doctoranswered
Rheumatology 53 years experience
see details: An ANA is a blood test and cannot cause anything. There are certain diseases associated with a positive ANA that can cause these symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
A 32-year-old member asked:
Dr. Prem Gupta
neurology 49 years experience
Only if multiple: Possibility of multiple nerves being pinched at the same time is low. Chances of peripheral neuropathy are high to cause bilateral arm and leg tinglin... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Raymond Raven
Hand Surgery 25 years experience
Yes: Compressed or "pinched" nerves can cause numbness, tingling, weakness in the arm, legs, hands and feet. If symptoms persist for more than a day or so... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 33-year-old member asked:
Dr. William Dieck
Ophthalmology 39 years experience
No: There is absolutely no correlation between the two.
Created for people with ongoing healthcare needs but benefits everyone.
A 21-year-old female asked:
Dr. Bennett Machanic
Neurology 53 years experience
Mechanism of action: The drug does affect numerous neurotransmitters and certainly in some affects acid-base balance (adverse event is metabolic acidosis). Any of these m... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old male asked:
Dr. Christina Lenk
Neurology 29 years experience
Yes: Levaquin (levofloxacin) can cause a condition called peripheral neuropathy. We don't actually know how often this happens, but probably pretty infreq... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 33-year-old member asked:
Dr. Ken Starnes
Dr. Ken Starnesanswered
--- 10 years experience
Feet maybe, hands no: The sciatic nerve runs from the gluteal region (your rear end) down the back of your leg, then branches to innervate the back of the thigh and leg as ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 45-year-old member asked:
Dr. David Sneid
Endocrinology 42 years experience
Probably anxiety: And hyperventilation. Two "menopause" pills (don't know what type) wouldn't cause those symptoms. Talk it over with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
A 50-year-old male asked:
Dr. Jeffrey Satinover
Psychiatry 40 years experience
Very Common: When people are anxious, they subtly breathe more rapidly. This lowers the co2 level in their bloodstream and a center in the brainstem send out signa... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 37-year-old female asked:
Dr. Yvette Kratzberg
Pediatrics 25 years experience
Tingling in hands and feet can indicate poor blood flow or neurological disturbances. You will need to be examined in person by your Dr, and potential... Read More
Created for people with ongoing healthcare needs but benefits everyone.